# SDR CHQA201100067

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 24,442 hours, 19,935 cycles
- Engine: Allsn AE3007A
- Engine time: 20,788 hours, 16,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
